Perturbation Theory for Cosine Families on Banach Spaces
SHIMIZU, Makoto ; MIYADERA, Isao
Tokyo J. of Math., Tome 01 (1978) no. 2, p. 333-343 / Harvested from Project Euclid
Publié le : 1978-12-15
Classification: 
@article{1270216503,
     author = {SHIMIZU, Makoto and MIYADERA, Isao},
     title = {Perturbation Theory for Cosine Families on Banach Spaces},
     journal = {Tokyo J. of Math.},
     volume = {01},
     number = {2},
     year = {1978},
     pages = { 333-343},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1270216503}
}
SHIMIZU, Makoto; MIYADERA, Isao. Perturbation Theory for Cosine Families on Banach Spaces. Tokyo J. of Math., Tome 01 (1978) no. 2, pp.  333-343. http://gdmltest.u-ga.fr/item/1270216503/